# SDR AALA20151002003

- Difficulty date: October 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,985 hours, 7,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4181616902
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT & FLOOR EMER LIGHTS AT ROWS 12 & 13 BOTH SIDES INOPERATIVE.  RE-ATTACHED ONE CONNECTOR AT ROW 12 & ONE CONNECTOR AT ROW 13.  SEAT & FLOOR EMER LIGHTS AT ROWS 12 & 13 BACK TO WORK NORMALLY.  OPERATIONS TESTED IAW AMM 33-51-00.
